American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(30B30) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 9 of 9 found      Go to page: 1

[1] Jason P. Bell and Michael Coons. Transcendence tests for Mahler functions. Proc. Amer. Math. Soc. 145 (2017) 1061-1070.
Abstract, references, and article information   
View Article: PDF

[2] Stephen J. Gardiner and Myrto Manolaki. A convergence theorem for harmonic measures with applications to Taylor series. Proc. Amer. Math. Soc. 144 (2016) 1109-1117.
Abstract, references, and article information   
View Article: PDF

[3] R. Daquila. Approximation by strongly annular solutions of functional equations. Proc. Amer. Math. Soc. 138 (2010) 2505-2511. MR 2607880.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Peter Borwein, Tamás Erdélyi and Friedrich Littmann. Polynomials with coefficients from a finite set. Trans. Amer. Math. Soc. 360 (2008) 5145-5154. MR 2415068.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[5] E. S. Katsoprinakis and M. Papadimitrakis. Extensions of a theorem of Marcinkiewicz-Zygmund and of Rogosinski's formula and an application to Universal Taylor series. Proc. Amer. Math. Soc. 127 (1999) 2083-2090. MR 1641646.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Elhassan Zerouali. Estimates for inverses of $e\sp {int}$ in some quotient algebras of $A\sp +$ . Proc. Amer. Math. Soc. 112 (1991) 789-793. MR 1037228.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Luis G. Bernal. On a theorem of Hardy and Littlewood . Proc. Amer. Math. Soc. 104 (1988) 1078-1080. MR 931724.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Ahmed I. Zayed. Recoverability of some classes of analytic functions from their boundary values . Proc. Amer. Math. Soc. 87 (1983) 493-498. MR 684645.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Ahmed I. Zayed. Recoverability of some classes of analytic functions from their boundary values . Proc. Amer. Math. Soc. 86 (1982) 97-102. MR 663875.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 9 of 9 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia